# SDR SWAA2015072342174

- Difficulty date: July 20, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 60,348 hours, 47,942 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relief Valve
- Part number: 1061897
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, ON CLIMB OUT FUEL LEAKED FROM RT WING TIP AREA.  R & R PRESS RELIEF VLV ON SURGE TANK ACCESS PANEL IAW MM.
